Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Apr 20, 2012, 3:34 PM CDT. It took effect at Apr 20, 2012, 11:00 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2012, 3:34 PM CDT (20:34 UTC)
- In effect from
- Apr 20, 2012, 11:00 PM CDT
- Expired
- Apr 21, 2012, 9:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
121 WHUS74 KCRP 202034 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 334 PM CDT FRI APR 20 2012 ...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE REGION TONIGHT. IN RESPONSE...A COLD FRONT WILL ENTER THE COASTAL WATERS THIS EVENING THEN MOVE RAPIDLY ACROSS. STRONG OFFSHORE WIND WILL DEVELOP AFTER FRONTAL PASSAGE. WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE COASTAL WATERS LATE TONIGHT THROUGH SATURDAY MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM WEST TO EAST...BEGINNING SATURDAY MORNING. GMZ250-255-270-275-210445- /O.NEW.KCRP.SC.Y.0028.120421T0400Z-120421T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 334 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM CDT SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH SUSTAINED WIND MAGNITUDES OF 20 TO 25 KNOTS. GUSTS TO NEAR GALE FORCE EXPECTED OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH SATURDAY MORNING. SEAS HEIGHTS WILL BUILD TO 6 TO 8 FEET TONIGHT WITH MAXIMUM COMBINED SEAS RANGING FROM 8 TO 10 FEET SATURDAY. CONDITIONS WILL IMPROVE FROM WEST TO EAST BEGINNING SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-210445- /O.NEW.KCRP.SC.Y.0028.120421T0400Z-120421T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 334 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH SUSTAINED WIND MAGNITUDES AROUND 20 KNOTS ALONG WITH ROUGH BAY CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND SUNRISE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
7 follow-up statements
194 WHUS74 KCRP 210428 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1128 PM CDT FRI APR 20 2012 ...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT... .AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE REGION TONIGHT. IN RESPONSE...A COLD FRONT WILL ENTER THE COASTAL WATERS THIS EVENING THEN MOVE RAPIDLY ACROSS. STRONG OFFSHORE WINDS WILL DEVELOP AFTER FRONTAL PASSAGE. WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE COASTAL WATERS LATE TONIGHT THROUGH SATURDAY MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM WEST TO EAST...BEGINNING SATURDAY MORNING. GMZ250-255-270-275-211230- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1128 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH SUSTAINED WIND MAGNITUDES OF 20 TO 25 KNOTS. GUSTS TO NEAR GALE FORCE EXPECTED OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH SATURDAY MORNING. SEAS HEIGHTS WILL BUILD TO 6 TO 8 FEET TONIGHT WITH MAXIMUM COMBINED SEAS RANGING FROM 8 TO 10 FEET SATURDAY. CONDITIONS WILL IMPROVE FROM WEST TO EAST BEGINNING SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-211200- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1128 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WIND WILL DEVELOP TONIGHT WITH SUSTAINED WIND MAGNITUDES AROUND 20 KNOTS ALONG WITH ROUGH BAY CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND SUNRISE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB/WC
837 WHUS74 KCRP 210838 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 AM CDT SAT APR 21 2012 ...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT... .STRONG OFFSHORE FLOW WILL CONTINUE TODAY BEHIND THE COLD FRONT THAT MOVED THROUGH YESTERDAY. WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE WATERS THIS MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM WEST TO EAST THIS AFTERNOON. GMZ250-255-270-275-211645- /O.EXT.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 338 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 6 TO 9 FEET THIS MORNING...AND GRADUALLY DECREASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-211200- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 338 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS AND WAVES: NORTHEAST WIND AROUND 20 KNOTS ALONG WITH ROUGH BAY CONDITIONS. CONDITIONS WILL IMPROVE BEGINNING AROUND SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
281 WHUS74 KCRP 211229 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 729 AM CDT SAT APR 21 2012 ...STRONG WIND EXPECTED AFTER COLD FRONTAL PASSAGE TONIGHT... .STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE OPEN WATERS BEHIND THE COLD FRONT THAT MOVED THROUGH YESTERDAY. WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE WATERS THIS MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL DEVELOP OVER THE COASTAL WATERS. CONDITIONS OVER THE WATERS WILL IMPROVE FROM WEST TO EAST THIS AFTERNOON. GMZ230-235-211330- /O.EXP.KCRP.SC.Y.0028.000000T0000Z-120421T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 729 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ250-255-270-275-212030- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 729 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 6 TO 9 FEET THIS MORNING... AND GRADUALLY DECREASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
487 WHUS74 KCRP 211536 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1036 AM CDT SAT APR 21 2012 ...STRONG WINDS EXPECTED OVER THE WATERS THROUGH TODAY... .STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE OPEN WATERS AND NORTHERN BAYS BEHIND THE COLD FRONT THAT MOVED THROUGH YESTERDAY. WIND GUSTS TO GALE FORCE MAY OCCUR OVER THE OFFSHORE WATERS THIS MORNING. IN RESPONSE TO STRONG WIND...HIGH SEAS WILL CONTINUE OVER THE COASTAL WATERS BEFORE DIMINISHING THIS EVENING. GMZ235-212000- /O.EXB.KCRP.SC.Y.0028.000000T0000Z-120421T2000Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1036 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON FOR THE NORTHERN BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. WINDS AND WATERS WILL DIMINISH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-220000- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1036 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW/PZ
975 WHUS74 KCRP 211940 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 240 PM CDT SAT APR 21 2012 ...STRONG WINDS EXPECTED OVER THE WATERS THROUGH EARLY THIS EVENING... .STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THIS AFTERNOON FOR THE NORTHERN BAYS...AND THROUGH EARLY EVENING FOR THE GULF WATERS. WINDS WILL DIMINISH BY MID EVENING...AS HIGH PRESSURE SETTLES MORE INTO TEXAS. GMZ250-255-270-275-220200- /O.EXT.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 240 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ235-212300- /O.EXT.KCRP.SC.Y.0028.000000T0000Z-120421T2300Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 240 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE NORTHERN BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. WINDS WILL DIMINISH BY 6 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
180 WHUS74 KCRP 212356 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 656 PM CDT SAT APR 21 2012 ...STRONG WINDS EXPECTED OVER THE WATERS THROUGH EARLY THIS EVENING... .STRONG OFFSHORE FLOW WILL CONTINUE THROUGH EARLY EVENING FOR THE OFFSHORE GULF WATERS. WINDS WILL DIMINISH BY MID EVENING...AS HIGH PRESSURE SETTLES MORE INTO TEXAS. GMZ250-255-220100- /O.CAN.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 656 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY ACROSS THE COASTAL WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20 NAUTICAL MILES. NORTHERLY WINDS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CONDITIONS. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THE EARLY EVENING AS WINDS CONTINUE TO RANGE FROM 15 TO 20 KNOTS. $$ GMZ270-275-220200- /O.CON.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 656 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB/GW
893 WHUS74 KCRP 220204 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 904 PM CDT SAT APR 21 2012 GMZ270-275-220315- /O.EXP.KCRP.SC.Y.0028.000000T0000Z-120422T0200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 904 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING FOR THE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NAUTICAL MILES OUT. WINDS HAVE FALLEN TO BELOW SMALL CRAFT ADVISORY CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 1:25 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 20, 1:25 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 125 PM CDT FRI APR 20 2012 .DISCUSSION...NOTE AVIATION DISCUSSION BELOW. && .AVIATION...COMBINATION OF MVFR/VFR CEILINGS ANTICIPATED IN ADVANCE OF A COLD FRONT EXPECTED TO MOVE ACRS SOUTH TEXAS THIS AFTN AND OFFSHORE BY EVENING/EARLY TONIGHT. IN ADVANCE OF/ALONG FRONT...ISOLD/SCT IFR CONDITIONS EXPECTED NEAR/DRG SHOWER/ THUNDERSTORM ACTIVITY. VFR CONDITIONS ARE EXPECTED AFTER AROUND 02Z OVER LAND WITH MODERATE NORTH/NORTHEAST WIND. EXPECT WIND TO BECOME LGT OVER LAND BY 06Z SAT...YET INCREASE TO MODERATE/BREEZY OVER LAND GENERALLY EAST OF US281 BY MID MORNING SAT. && .PREV DISCUSSION... /ISSUED 627 AM CDT FRI APR 20 2012/ DISCUSSION...UPDATED FOR 12Z AVIATION. AVIATION...CLOUDS WILL BEGIN TO BUILD IN THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. THIS FRONT WILL PUSH THROUGH THE TAF SITES THIS AFTERNOON WITH THUNDERSTORM CHANCES JUST AHEAD OF AND ALONG THE FRONT. SOME STORMS...ESPECIALLY FOR EASTERN SITES MAY BE SEVERE THIS EVENING. GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP BEHIND THE FRONT AND LINGER OVERNIGHT. VFR CONDITIONS WILL RETURN FOR SATURDAY. PREV DISCUSSION... /ISSUED 416 AM CDT FRI APR 20 2012/ SHORT TERM (TODAY THROUGH SATURDAY)...MAIN FORECAST CONCERN IS WITH THUNDER AND SEVERE POTENTIAL TODAY. SURFACE LOW CURRENTLY OVER NORTHERN ILLINOIS WITH COLD FRONT DRAPED INTO WEST TEXAS WILL PROGRESS EASTWARD TODAY. AHEAD OF THE FRONT SOUTH TO SOUTHEAST SURFACE WINDS AND SOUTH TO SOUTHWEST WINDS AT H850 WILL ALLOW FOR GOOD HEATING TODAY. H850 WINDS WILL ALSO KEEP A PRETTY STRONG CAP IN PLACE FOR MUCH OF THE DAY...HAMPERING PRECIPITATION. ANYTHING THAT WOULD DEVELOP THIS MORNING AND EARLY AFTERNOON SHOULD JUST REMAIN SHOWER ACTIVITY. THE FRONT MOVES IN BY MID AFTERNOON WIPING OUT THE CAP AND BRINGING A BRIEF WINDOW FOR SEVERE WEATHER POTENTIAL. MOST MODELS ARE PEAKING CAPE ACROSS THE AREA AROUND 1500-2000 J/KG THIS AFTERNOON...ALTHOUGH THE RUC AND SOME MESO MODELS ARE A BIT HIGHER THAN THIS...ESPECIALLY EAST. CONSENSUS FOR CONVECTIVE INITIATION SEEMS TO BE IN THE 20-21Z TIME FRAME ALONG THE COLD FRONT WHERE CIN RAPIDLY DECREASES. LAPSE 700-500 LAPSE RATES LOOK FAVORABLE AND LI VALUES DECREASE TO AS MUCH AS -8 DEPENDING ON THE MODEL. THE BIGGEST DETERRENT THOUGH MAY BE THE SOUTHWESTERLY 850 MB WINDS. THIS COULD POTENTIALLY MAKE THE CAP STRONG ENOUGH TO NOT ERODE BEFORE THE UPPER TROUGH MOVES THROUGH...AND IT COULD ALSO BRING TOO MUCH DRY AIR IN...DEPENDING ON THE DEPTH OF THESE SOUTHWEST WINDS. ADDITIONALLY...PWAT VALUES ARE LESS THAN IMPRESSIVE FOR THE ENTIRE AREA...WITH MAINLY 1 TO 1.5 INCH VALUES EXPECTED. WHILE THE ENTIRE FORECAST AREA HAS THE CHANCE TO SEE SEVERE WEATHER...MAINLY A WIND AND HAIL THREAT...THE BEST CHANCE WILL BE IN THE NORTHEAST PORTION OF THE FORECAST AREA...AND BETWEEN 21 AND 00Z. THE UPPER TROUGH HANGS BACK A BIT, BUT SHOULD STILL MOVE THROUGH BETWEEN 00 AND 06Z QUICKLY ENDING PRECIP CHANCES ACROSS THE AREA. ONCE THE UPPER TROUGH GETS OUT OF HERE PLEASANT...BUT BREEZY CONDITIONS WILL FILTER IN. TEMPERATURES SHOULD COOL NICELY OVERNIGHT FRIDAY NIGHT INTO SATURDAY MORNING WITH TEMPS DECREASING INTO THE 50S FOR MUCH OF THE AREA. SATURDAY LOOKS TO WARM BACK INTO THE UPPER 70S AND 80S...BUT WITH MUCH LOWER DEWPOINTS. MARINE...BEHIND THE COLD FRONT FRIDAY NIGHT STRONG OFFSHORE FLOW WILL DEVELOP. WITH WARM SURFACE WATER TEMPERATURES GUSTS SHOULD MIX DOWN PRETTY EASILY. THIS WILL LIKELY BRING NEAR GALE FORCE GUSTS TO THE AREA BETWEEN 06Z AND 18Z SATURDAY. WILL HOLD OFF ON ISSUING A GALE WATCH AT THIS TIME...BUT ONE MAY BE NEEDED LATER TODAY. AT LEAST A SMALL CRAFT ADVISORY IS LIKELY. LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UPPER LEVEL TROUGH WILL BE EAST OF THE AREA TO START THE EXTENDED PART OF THE FORECAST. DRIER AIR WILL BE ENTRENCHED OVER SOUTH TEXAS AS PRECIPITABLE WATER VALUES FALL BELOW 0.75 INCHES. WITH WINDS BECOMING LIGHTER INLAND AND THE DRY AIR...ANTICIPATE DECENT RADIATIONAL COOLING SATURDAY NIGHT WITH TEMPS FALLING INTO THE LOWER/MID 50S ACROSS MUCH OF THE REGION. A DRY NORTHWEST FLOW ALOFT WILL PREVAIL INTO EARLY NEXT WEEK AS UPPER LEVEL RIDGE BECOMES ESTABLISHED ACROSS THE ROCKIES. SURFACE HIGH WILL SHIFT TO THE EAST ON TUESDAY WITH ONSHORE FLOW RETURNING. TEMPS WILL MODERATE THROUGH THE WEEK...WITH LOWER 90S ACROSS THE WEST TO LOWER/MID 80S NEAR THE COAST WEDNESDAY THROUGH FRIDAY. LATEST RUN OF THE GFS BREAKS THE UPPER RIDGE DOWN ON THURSDAY BUT THE EURO KEEPS UPPER TROUGH OUT WEST THROUGH THE PERIOD. FORECAST WILL CONTINUE TO FAVOR AMPLIFIED UPPER RIDGE SOLUTION FOR THE TIME BEING. NO SIGNIFICANT CHANGES MADE TO THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 58 78 53 82 61 / 30 0 0 0 0 VICTORIA 54 76 50 79 57 / 30 0 0 0 0 LAREDO 63 85 58 89 61 / 10 0 0 0 0 ALICE 55 81 52 83 57 / 20 0 0 0 0 ROCKPORT 60 79 57 78 62 / 40 0 0 0 0 COTULLA 55 82 50 85 57 / 10 0 0 0 0 KINGSVILLE 58 79 52 83 59 / 30 0 0 0 0 NAVY CORPUS 62 78 61 78 65 / 40 0 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM
Hazardous weather outlook, Apr 20, 5:36 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 536 AM CDT FRI APR 20 2012 TXZ229>234-239>247-211045- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 536 AM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH TEXAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE AN ELEVATED FIRE WEATHER RISK IN THE COASTAL BEND REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. GMZ230-235-250-255-270-275-211045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 536 AM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG TO SEVERE STORMS ARE LIKELY LATE THIS AFTERNOON AND THIS EVENING ACROSS THE MARINE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON SATURDAY AS STRONG OFFSHORE WINDS DEVELOP. A GALE WATCH MAY BE NECESSARY FOR OPEN WATER AREAS. PZ/TB
In the hours before
Special weather statement, Apr 20, 3:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 301 PM CDT FRI APR 20 2012 TXZ234-202030- VICTORIA- 301 PM CDT FRI APR 20 2012 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VICTORIA REGIONAL AIRPORT...OR 5 MILES NORTHEAST OF VICTORIA...MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. CB
Special weather statement, Apr 20, 3:24 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 PM CDT FRI APR 20 2012 TXZ246-202130- REFUGIO- 324 PM CDT FRI APR 20 2012 ...A STRONG THUNDERSTORM WAS AFFECTING REFUGIO COUNTY... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR QUINTANA...OR 13 MILES EAST OF REFUGIO... MOVING EAST AT 20 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. CB
Special weather statement, Apr 20, 3:33 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 333 PM CDT FRI APR 20 2012 TXZ233-234-202115- GOLIAD-VICTORIA- 333 PM CDT FRI APR 20 2012 ...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD AND VICTORIA COUNTIES... AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEESATCHE...OR 8 MILES SOUTH OF YORKTOWN... MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 2:01 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 59 min |
| Apr 20, 3:01 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 44 min |
| Apr 20, 3:04 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 41 min |
| Apr 20, 3:18 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 42 min |
| Apr 20, 3:24 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 66 min |
| Apr 20, 3:35 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| Apr 20, 3:42 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 48 min |
| Apr 20, 3:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 61 min |
| Apr 20, 3:49 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 41 min |
| Apr 20, 3:50 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 55 min |
| Apr 20, 3:52 PM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Refugio | 38 min |
| Apr 20, 4:00 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Apr 20, 4:08 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 37 min |
| Apr 20, 4:17 PM CDT | Tornado Warning | CRP | Nueces | 43 min |
| Apr 20, 4:21 PM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Refugio | 39 min |
| Apr 20, 4:46 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 44 min |
| Apr 20, 4:48 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 42 min |
| Apr 20, 5:09 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 51 min |
| Apr 20, 5:14 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.